# SDR ASOA20150423018

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 34,209 hours, 26,283 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sleeve
- Part number: 8151133
- Condition: Torn
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED LOSS OF PRESSURIZATION IN FLIGHT.  LOST PRESSURIZATION AT 5000 FT ON DESCENT DECLARED EMERGENCY.  MAINTENANCE R & R MULTIPLE SLEEVES AND CLAMPS ON BOTH PACKS WITH OPS CHECKS GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
